NONLINEAR ORDINARY AND FUNCTIONAL STURM-LIOUVILLE PROBLEMS.

H. J. Kuiper, W. R. Derrick

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The equation L// lambda u equals lambda F( lambda , u), u(0) equals u(1) equals 0, is studied, where L// lambda is a Sturm-Liouville operator depending on the parameter lambda , and F is some nonlinear operator. Results are obtained covering the existence of continua of positive solutions ( lambda , u). By imposing various growth conditions on F, results are obtained about the behavior of these continua for large and small values of lambda and the norm of u.

Original languageEnglish (US)
Pages (from-to)179-190
Number of pages12
JournalIndiana University Mathematics Journal
Volume25
Issue number2
StatePublished - Feb 1976
Externally publishedYes

Fingerprint

Sturm-Liouville Problem
Continuum
Sturm-Liouville Operator
Nonlinear Operator
Growth Conditions
Positive Solution
Covering
Norm

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

NONLINEAR ORDINARY AND FUNCTIONAL STURM-LIOUVILLE PROBLEMS. / Kuiper, H. J.; Derrick, W. R.

In: Indiana University Mathematics Journal, Vol. 25, No. 2, 02.1976, p. 179-190.

Research output: Contribution to journalArticle

Kuiper, HJ & Derrick, WR 1976, 'NONLINEAR ORDINARY AND FUNCTIONAL STURM-LIOUVILLE PROBLEMS.', Indiana University Mathematics Journal, vol. 25, no. 2, pp. 179-190.
Kuiper, H. J. ; Derrick, W. R. / NONLINEAR ORDINARY AND FUNCTIONAL STURM-LIOUVILLE PROBLEMS. In: Indiana University Mathematics Journal. 1976 ; Vol. 25, No. 2. pp. 179-190.
@article{3847a0d9229443858d1a39b8e5d750de,
title = "NONLINEAR ORDINARY AND FUNCTIONAL STURM-LIOUVILLE PROBLEMS.",
abstract = "The equation L// lambda u equals lambda F( lambda , u), u(0) equals u(1) equals 0, is studied, where L// lambda is a Sturm-Liouville operator depending on the parameter lambda , and F is some nonlinear operator. Results are obtained covering the existence of continua of positive solutions ( lambda , u). By imposing various growth conditions on F, results are obtained about the behavior of these continua for large and small values of lambda and the norm of u.",
author = "Kuiper, {H. J.} and Derrick, {W. R.}",
year = "1976",
month = "2",
language = "English (US)",
volume = "25",
pages = "179--190",
journal = "Indiana University Mathematics Journal",
issn = "0022-2518",
publisher = "Indiana University",
number = "2",

}

TY - JOUR

T1 - NONLINEAR ORDINARY AND FUNCTIONAL STURM-LIOUVILLE PROBLEMS.

AU - Kuiper, H. J.

AU - Derrick, W. R.

PY - 1976/2

Y1 - 1976/2

N2 - The equation L// lambda u equals lambda F( lambda , u), u(0) equals u(1) equals 0, is studied, where L// lambda is a Sturm-Liouville operator depending on the parameter lambda , and F is some nonlinear operator. Results are obtained covering the existence of continua of positive solutions ( lambda , u). By imposing various growth conditions on F, results are obtained about the behavior of these continua for large and small values of lambda and the norm of u.

AB - The equation L// lambda u equals lambda F( lambda , u), u(0) equals u(1) equals 0, is studied, where L// lambda is a Sturm-Liouville operator depending on the parameter lambda , and F is some nonlinear operator. Results are obtained covering the existence of continua of positive solutions ( lambda , u). By imposing various growth conditions on F, results are obtained about the behavior of these continua for large and small values of lambda and the norm of u.

UR - http://www.scopus.com/inward/record.url?scp=0016919326&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0016919326&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0016919326

VL - 25

SP - 179

EP - 190

JO - Indiana University Mathematics Journal

JF - Indiana University Mathematics Journal

SN - 0022-2518

IS - 2

ER -